Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Incomplete Beta Function as a Contour Integral and a Quickly Converging Series for Its Inverse

M. E. Wise
Biometrika
Vol. 37, No. 3/4 (Dec., 1950), pp. 208-218
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2332373
Stable URL: http://www.jstor.org/stable/2332373
Page Count: 11
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Incomplete Beta Function as a Contour Integral and a Quickly Converging Series for Its Inverse
Preview not available

Page Thumbnails

  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218